Inverse Closed Domination on the Unitary Cayley Graphs

Edward Manseras Kiunisala, Cristopher Salvaor Rosero


Let  be a finite group and e be its identity. Let S be a generating set of G such that and for all . Then the Cayley Graph is defined by , where  and  denoted by . The Unitary Cayley Graph, is defined by the additive group of the ring  of integers modulo n and the multiplicative group of  of its units. If we represent the elements ofby the integers, then it is known that . So has a vertex set  and the edge set

 In this paper, the domination in graph is extended to a Unitary Cayley graphs, in particular the inverse closed domination on the Unitary Cayley Graphs.

Full Text:



M. Boggess, T.J Henderson, I. Jimenez, and R. Karpman. The Structure of

Unitary Cayley Graphs. SUMSRI Journal, 2008.

D.M. Burton, Elementary Number Theory, 5th Edition, McGraw-Hill Companies

Inc., 2005.

G. Chartrand and P. Zhang. A First Course in Graph Theory, Dover

Publication, Inc., New York, 2012.

T. TamizhChelvam, T. Asir, G.S. Grace Prema, Inverse Domination In

Graphs, Lambert Academic Publishing, 2013.

E.J. Cockayne, and S.T. Hedetniemi, Towards a theory of domination in

graphs, Networks, (1977) 247-261.

Dejter, I. J., and Giudici, R. E. On unitary Cayley graphs. J. Combin. Math.

Combin. Comput. 18 (1995), 121-124.

G.S. Domke, J.E. Dunbar and L.R. Markus, The inverse domination number

of a graph, ArsCombin., 72(2004): 149-160.

T.W. Haynes, S.T. Hedetnimi and P.J. Slater, Fundamentals of Domination

in Graphs, Marcel Dekker inc., New York, NY, 1998.

T.W. Haynes, S.T. Hedetnimi and P.J. Slater, Domination in Graphs:

Advanced Topics. Marcel Dekker, Inc. New York(1998).

E.M. Kiunisala and F.P. Jamil, Inverse domination Numbers and disjoint

domination numbers of graphs under some binary operations, Applied

Mathematical Sciences, Vol. 8, 2014, no. 107, 5303-5315.

V.R. Kulli and S.C. Sigarkanti, Inverse domination in graphs, Nat. Acad.

Sci. Letters, 14(1991) 473-475.

O. Ore. Theory of Graphs. American Mathematical Society, Provedence,

R.I., 1962.

T.L. Tacbobo, and F.P. Jamil. Closed Domination in Graphs, International

Mathematical Forum, Vol.7, 2012, no. 51, 2509-2518.

T. TamizhChelvan, T. Asir and G.S. Grace Prema, Inverse domination

in graphs, Lambert Academic Publishing, 2013.

T. Tamizh and I. Rani, Total and Connected Domination Numbers of

Cayley Graphs on Z, Advanced Studies in Contemporary Mathematics,

, 2010,No. 1,pp.57-61.

W. Klotz and T. Sander, Some Properties of Unitary Cayley Graphs, The

Electronic Journal of Combinatorics, 14,(2007), #R45.


  • There are currently no refbacks.

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.


Free Web Counter